MAUDE Adverse Event Report: ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number T10 HEXALOBE, CMP FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12-mar-2026, a facility representative reported via sem-(b)(4) that an ar-8737-38 t10 hexalobe shaft broke during a hardware removal.No patient was affected.

Brand Name
T10 HEXALOBE, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24769869
Report Number1220246-2026-01826
Device Sequence Number21117842
Product Code LXH
UDI-Device Identifier00888867127166
UDI-Public(01)00888867127166(11)210308(10)1392109
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT10 HEXALOBE, CMP FT
Device Catalogue NumberAR-8737-38
Device Lot Number1392109
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown